# SDR ASAA0741509

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 47,584 hours, 26,973 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2575362
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR IS DENTED ON THE LWR SURFACE I/B OF THE NR 5 HINGE.  REMOVED DAMAGED PLIES FROM LWR SKIN PNL, PREPARED AND APPLIED REPAIR PLIES IAW SRM 51-70-04 PG 4, 33, 37 AND 55, 20, 01 FIG 201.
